# SDR CALA2023122103706

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 76,338 hours, 26,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A940330
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BETWEEN STA 480 TO STA 500, L 21 STRINGER, LONGITUDINAL LAP SPLICE IS CRACK SEE DOT (103-43). REF AAR N/R 9216662. REMOVED AND REPLACED INTERCOSTAL (143A7550-11) AT FORM ATTACHED OP-84 FOR ACCOMPLISHMENT OF HEAT FWD CARGO COMPARTMENT STA 480 TO STA 500, S-21L TREATMENT. PER REF SRM 51-40-02-0G-0 AND DWG #143A7550. INTERCOSTAL WAS FABRICATED AND HEAT TREATED,
